# SDR DALA1231856818

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Rws 285.65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REWORK MAINTENANCE DISCOVERED DAMAGE TO TWO FASTENERS RT WING APPROXIMATELY RIB WS 285.65.  LOCATED UNDERNEATH THE FWD END OF THE INBOARD SIDE LOAD FITTING.  REMOVED FASTENERS AND PERFORMED INSPECTION.  NO DISCREPANCIES NOTED.  INSTALLED TWO FASTENERS REF: ERA 502311-14.
